# SDR COMA0560113

- Difficulty date: February 6, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 19,355 hours, 18,728 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P06
- Part serial: NMAAD987
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 3,844 hours, 3,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5487 LEFT ENGINE OIL PRESSURE WARNING.  REPLACED THE LUBE AND SCAVENGE PUMP.
